MathSciNet Relay Station
MathSciNet bibliographic data
MR1957315 39A11
Berg, L. On the asymptotics of nonlinear difference equations. Z. Anal. Anwendungen 21 (2002), no. 4, 1061–1074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement